# SDR CALA9800716

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER AISLE EMERGENCY EXIT LIGHT BETWEEN L-2 AND R-2 DOORS INOPERATIVE.  THE BATTERY PACK FOR EMERGENCY EXIT LIGHT WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-11.
